# SDR SWAA2022031080903

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 26,673 hours, 12,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L2 DOOR INSIDE AND OUTSIDE EMERGENCY LIGHTS INOP. / [01] R&R FWD EMERGENCY LIGHT POWER SUPPLY BATTERY PACK OPS GOOD. REF AMM 33-51-06.
